# SDR USAA2011112900053

- Difficulty date: November 21, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 42,544 hours, 15,811 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175504200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK, FLOOR PANEL 261DF IS DELAMINATED.  REPLACED FLOOR PANEL 261DF IAW A320 SRM 53-02-00 FIG 209.
